Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A class of groups whose local sequence is nonstationary

Author: Kenneth K. Hickin
Journal: Proc. Amer. Math. Soc. 21 (1969), 402-408
MSC: Primary 20.18
MathSciNet review: 0241513
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Kurosh, The theory of groups. Vol. II, Chelsea Publishing Company, New York, N.Y., 1956. Translated from the Russian and edited by K. A. Hirsch. MR 0080089

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.18

Retrieve articles in all journals with MSC: 20.18

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society